Erythema multiforme major, an immune-mediated skin reaction to infections or medications with oral involvement, should be taken into account as a potential side effect of several vaccines, including SARS-CoV-2. Correct patient history collection allows prompt recognition and subsequent successful medical management with oral corticosteroids.

Erythema Multiforme Major following SARS‐CoV‐2 vaccine / A.M. Saibene, A. Alliata, A. Teresa Cozzi, A. Ottavi, S. Spagnolini, G.C. Pipolo, A. Maccari, G. Felisati. - In: CLINICAL CASE REPORTS. - ISSN 2050-0904. - (2021). [Epub ahead of print] [10.1002/ccr3.4947]

Erythema Multiforme Major following SARS‐CoV‐2 vaccine

A.M. Saibene
Primo
;
A. Alliata;G.C. Pipolo;G. Felisati
2021

Abstract

Erythema multiforme major, an immune-mediated skin reaction to infections or medications with oral involvement, should be taken into account as a potential side effect of several vaccines, including SARS-CoV-2. Correct patient history collection allows prompt recognition and subsequent successful medical management with oral corticosteroids.
COVID‐19; Coronavirus infections; adverse drug reactions; oral disease; vaccine
Settore MED/31 - Otorinolaringoiatria
13-ott-2021
Article (author)
File in questo prodotto:
File Dimensione Formato  
erythema post covid vaccine (2021).pdf

accesso aperto

Tipologia: Publisher's version/PDF
Dimensione 328.5 kB
Formato Adobe PDF
328.5 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/874343
Citazioni
  • ???jsp.display-item.citation.pmc??? 5
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact